Posted by: Anonymous | 2009-06-16

thyroid / fatigue / high blood pressure

Hi, I suffer from hypothyroidism &  have been treating it for 14 yrs. 2 wks ago I had a very bad case of flu &  after a wk I consulted my GP again which was when we detected my bp was high 158/96 &  later 160/98. I am now taking daptril (at 5am) &  propanalol as well as my eltroxin daily. However it' s been a week &  I feel no improvement, I have not been to work as I am unable to get up in the mornings, I go to bed with a throbbing head &  wake up with it &  once I become active I get palpitations. Should I get a second opinion?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Please just let your doctor know that you still have headache - the medication can take a few weeks to work 100% effectively, but he could maybe just follow up on the BP reading.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.